Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g
  Product ID: 2581007

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g

Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g

Product ID: 2581007
$12.49
$0.50 Off RRP
Don't Pay RRP: $12.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen

Nurofen Gel provides targeted relief of pain and inflammation associated with acute soft tissue injures including:

  • - Sprains
  • - Strains
  • - Sports injuries.

Body pain? Leave the pain to us.

Key features

Nurofen

Temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Nurofen

Helps relieve pain and reduces inflammation

Nurofen

Targeted pain relief

  • - Gets through the skin barrier to tackle pain
  • - Targeted relief directly at the site of pain

Nurofen

Suitable for body pain associated with soft tissue injuries

Nurofen

Its gel format allows it to be rubbed into the skin of the affected area

Nurofen

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 25.04.2021

Nurofen

General Information

Nurofen Gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.

With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Rub Nurofen Gel gently into the skin of the affected area.

Suitable For: adults and children over 12 years. For the temporary relief of pain and/or inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Product Claims: Provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries

Boxed Contents: 50g Gel

Size: 50g

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen Gel provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries
• Suitable for body aches and pains
• Contains: Ibuprofen 5% w/w
• It's gel format allows it to be rubbed into the skin of the affected area
• Benzyl Alcohol 1% w/w as Preservative

Warnings

FOR EXTERNAL USE ONLY. This product is for short term use only. If you symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
Do not use if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use in children under 12 years of age, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are pregnant or are trying to become pregnant
Stop use and see your doctor immediately if you have an allergic reaction.

PRECAUTIONS

See medical advice before use:
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- On children under 12 years of age.
- During pregnancy.

IMPORTANT INFORMATION

When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.

Ingredients

benzyl alcohol, hyetellose, isopropyl alcohol, purified water, sodium hydroxide

Active Ingredients: ibuprofen 5% w/w

Contains: Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.

Directions

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

USAGE ADVICE

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

SAFETY DIRECTIONS

This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Quick absorption Good price on product
Date published: 2021-09-01
Rated 5 out of 5 by from Nurofen Gel Topical Great item easy to use
Date published: 2020-04-30
Rated 5 out of 5 by from Excellent product Have used this for years and it works well for me.
Date published: 2019-09-18
Rated 5 out of 5 by from I find it is effective in targetting areas of pain. Helps in an ongoing issue of mine and husbands.
Date published: 2019-06-20
  • y_2024, m_2, d_27, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_10, tr_10
  • loc_en_AU, sid_58591, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT